cough-cold-icon
Throat pain and head ache
I had throat pain and headache I went to the nearby pharmacy and they gave me erythro 500mg and dart After consuming it iam going through nausea What does this mean? Should take it seriously and consult a doctor?
284 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please Don't worry Stop them Take Tab Dompan SR 3 1 on empty stomach Tab oncet cf 6 1 1 Tab clavum 6 625mg 1 1 Do gargle with Wokadine St gargle Twice a day Reconsult if needed
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.